Open Access
Translator Disclaimer
December 2016 Reidemeister Torsion and Dehn Surgery on Twist Knots
Anh T. TRAN
Tokyo J. Math. 39(2): 517-526 (December 2016). DOI: 10.3836/tjm/1484903134

Abstract

We compute the Reidemeister torsion of the complement of a twist knot in $S^3$ and that of the 3-manifold obtained by a $\frac{1}{q}$-Dehn surgery on a twist knot.

Citation

Download Citation

Anh T. TRAN. "Reidemeister Torsion and Dehn Surgery on Twist Knots." Tokyo J. Math. 39 (2) 517 - 526, December 2016. https://doi.org/10.3836/tjm/1484903134

Information

Published: December 2016
First available in Project Euclid: 20 January 2017

zbMATH: 1367.57013
MathSciNet: MR3599506
Digital Object Identifier: 10.3836/tjm/1484903134

Subjects:
Primary: 57N10
Secondary: 57M25

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 2 • December 2016
Back to Top